# SDR CALA2013073090098

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,621 hours, 14,844 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

M71 COFFEEMAKER SPARKING.  CAPTAIN HAD CIRCUIT BREAKER PULLED.  REPLACED COFFEMAKER.
